# SDR ASAA2014091709149

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 21,573 hours, 6,472 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 4656
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 29,868 hours, 8,874 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 COWL VALVE OPEN LIGHT REMAINED ILLUMINATED BRIGHT BLUE WITH TAI AMBER LIGHT DURING FLIGHT WITH ENGINE ANTI-ICE SWITCH TURNED ON.  ACFT GROUNDED.  REPLACED NR 1 ENGINE ANTI-ICE VALVE, OPS CK FAILED.  R & R VALVE AGAIN REF MM 30-21-11. LEAK & OPS CK GOOD REF SAME. GROUND VERIFICATION SUCCESSFUL.
